# SDR CA100831002

- Difficulty date: August 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Regulator Valve
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IFSD DURING FLIGHT AT FL190, CREW RECEIVED WARNING THAT ENGINE NR 2 HAD LOW OIL PRESSURE.  THE CREW ELECTED TO SHUTDOWN THE ENGINE INFLIGHT, AND THE ACFT DIVERTED.  LEAKAGE WAS DETERMINED TO ORIGINATE FROM A FAILED PACKING ON THE PRESSURE TRANSDUCER OUTLET PORT OF THE OIL PRESSURE REGULATING VALVE. THE PACKING WAS REPLACED AND ENGINE RUNS WERE CARRIED OUT AND NO MORE LEAKAGE WAS PRESENT.
